RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Pages 1276–1279 (Mi dan25163)  

MATHEMATICS

Necessary and sufficient conditions for uniform imbedding of a space into Euclidean space

D. Doichinov

Bulgaria

Full text: PDF file (617 kB)

Bibliographic databases:

Document Type: Article
Presented: P. S. Aleksandrov
Received: 22.01.1961

Citation: D. Doichinov, “Necessary and sufficient conditions for uniform imbedding of a space into Euclidean space”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1276–1279

Citation in format AMSBIB
\Bibitem{Doi61}
\by D.~Doichinov
\paper Necessary and sufficient conditions for uniform imbedding of a space into Euclidean space
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1276--1279
\mathnet{http://mi.mathnet.ru/dan25163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0165499}
\zmath{https://zbmath.org/?q=an:0106.16102}


Linking options:
  • http://mi.mathnet.ru/eng/dan25163
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019